Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Marchese Robinson, RL, Palczewska, A, Palczewski, JA orcid.org/0000-0003-0235-8746 et al. (1 more author) (2017) Comparison of the Predictive Performance and Interpretability of Random Forest and Linear Models on Benchmark Datasets. Journal of Chemical Information and Modeling, 57 (8). pp. 1773-1792. ISSN 1549-9596

Palczewski, JA orcid.org/0000-0003-0235-8746 and Stettner, L (2017) Impulse control maximising average cost per unit time: a non-uniformly ergodic case. SIAM Journal on Control and Optimization, 55 (2). pp. 936-960. ISSN 0363-0129

Miasojedow, B, Niemiro, W, Palczewski, JA orcid.org/0000-0003-0235-8746 et al. (1 more author) (2016) Asymptotics of Monte Carlo maximum likelihood estimators. Probability and Mathematical Statistics, 36 (2). pp. 295-310. ISSN 0208-4147

Palczewski, JA and Zabczyk, J (2005) Portfolio diversification with Markovian prices. Probability and Mathematical Statistics, 25 (1). 75 - 95. ISSN 0208-4147

This list was generated on Mon Nov 25 02:35:07 2019 GMT.